MathSciNet Relay Station
MathSciNet bibliographic data
MR397724 55D45
Hubbuck, J. R.; Kane, R. On $\pi \sb{3}$ of a finite $H$-space. Trans. Amer. Math. Soc. 213 (1975), 99–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement